Coupled coincidence point results for (φ,ψ)-contractive mappings in partially ordered metric spaces

Pasquale Vetro, Muhammad Arshad, Jamshaid Ahmad

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper, we extend the coupled coincidence point theorems for a mixed g-monotone operator F:X×X→X obtained by Alotaibi and Alsulami [Fixed Point Theory Appl. (2011), article ID 44], by weakening the involved contractive condition. Two examples are given to illustrate the effectiveness of our generalizations. Our result also generalizes some recent results announced in the literature. Moreover, some applications to integral equations are presented.
Original languageEnglish
Pages (from-to)113-124
Number of pages12
JournalGeorgian Mathematical Journal
Volume21
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Coupled coincidence point results for (φ,ψ)-contractive mappings in partially ordered metric spaces'. Together they form a unique fingerprint.

Cite this